AMC
A new nonbinary sequence family with low correlation and large size
Hua Liang Wenbing Chen Jinquan Luo Yuansheng Tang
Advances in Mathematics of Communications 2017, 11(4): 671-691 doi: 10.3934/amc.2017049

Let $p$ be an odd prime, $n≥q3$ and $k$ positive integers with $e=\gcd(n,k)$. In this paper, a new family $\mathcal{S}$ of $p$-ary sequences with period $N=p^n-1$ is proposed. The sequences in $\mathcal{S}$ are constructed by adding a $p$-ary sequence to its two decimated sequences with different phase shifts. The correlation distribution among sequences in $\mathcal{S}$ is completely determined. It is shown that the maximum magnitude of nontrivial correlations of $\mathcal{S}$ is upper bounded by $p^e\sqrt{N+1}+1$, and the family size of $\mathcal{S}$ is $N^2$. Our sequence family has a large family size and low correlation.

keywords: Sequence family m-sequence cross-correlation exponential sum

Year of publication

Related Authors

Related Keywords

[Back to Top]